MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. MST MALYUGIN RING; IRIS CLIP

MICROSURGICAL TECHNOLOGY INC. MST MALYUGIN RING; IRIS CLIP
Model Number MAL-0001-1
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.It was reported that when the surgeon was removing the ring from the eye it broke and there was trauma to the iris.
 
Event or Problem Description
The distributor reported that the surgeon had difficulty removing the ring from the and there was subsequent iris damage.

Brand Name
MST MALYUGIN RING
Common Device Name
IRIS CLIP
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
cecil chrisinger
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key13198755
Report Number3019924-2021-00005
Device Sequence Number19254151
Product Code HOC
UDI-Device Identifier00844685000029
UDI-Public00844685000029
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2023
Device Model NumberMAL-0001-1
Device Catalogue NumberMAL-0001
Device Lot Number121131
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2022
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown